Open Access
Translator Disclaimer
2005 Wildly Ramified Galois Representations and a Generalization of a Conjecture of Serre
Darrin Doud
Experiment. Math. 14(1): 119-127 (2005).

Abstract

Serre's conjecture relates two-dimensional odd irreducible characteristic $p$ representations to modular forms. We discuss a generalization of this conjecture (due to Ash and Sinnott) to higher-dimensional Galois representations. In particular, we give a refinement of the conjecture in the case of wildly ramified Galois representations and we provide computational evidence for this refinement.

Citation

Download Citation

Darrin Doud. "Wildly Ramified Galois Representations and a Generalization of a Conjecture of Serre." Experiment. Math. 14 (1) 119 - 127, 2005.

Information

Published: 2005
First available in Project Euclid: 30 June 2005

zbMATH: 1173.11332
MathSciNet: MR2146524

Subjects:
Primary: 11F80
Secondary: 11F75

Keywords: Cohomology , Galois representations , reciprocity laws , Serre’s conjecture

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 1 • 2005
Back to Top